Pattern-mixture models with proper time dependence

Kenward, MG; Molenberghs, G; Thijs, H; (2003) Pattern-mixture models with proper time dependence. Biometrika, 90 (1). pp. 53-71. ISSN 0006-3444 DOI: https://doi.org/10.1093/biomet/90.1.53

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/biomet/90.1.53

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar